# SDR DHL97806001

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2310 · HF Communications System
- Part: Arrestor
- Part number: 5220535004
- Condition: Defective
- Location: Nr 1 Hf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 HF WILL NOT CHANNELIZE, TRANSMIT OR RECEIVE.  REPLACED LIGHTING ARRESTOR, OPS CHECK GOOD.
